Volume 17, Issue 2 (12-2018)                   JIRSS 2018, 17(2): 13-35 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Pirzadeh Nahooji S, Farnoosh R, Nematollahi N. Nonlinear‎ ‎Regression Models Based on Slash‎ ‎Skew-Elliptical Errors. JIRSS. 2018; 17 (2) :13-35
URL: http://jirss.irstat.ir/article-1-389-en.html
School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 16765-163, Iran. , rfarnoosh@iust.ac.ir
Abstract:   (4749 Views)

‎In this paper‎, ‎the nonlinear regression models when the model errors follow a slash‎ ‎skew-elliptical distribution‎, ‎are considered‎. ‎In the special case‎ ‎of nonlinear regression models under slash skew-t distribution‎, ‎we‎ ‎present some distributional properties‎, ‎and to estimate their‎ ‎parameters‎, ‎we use an EM-type algorithm‎. ‎Also‎, ‎to find the‎ ‎estimation errors‎, ‎we derive the observed information matrix‎ ‎analytically‎. ‎To describe the influence of the observations on the‎ ‎ML estimates‎, ‎we use a sensitivity analysis‎. ‎Finally‎, ‎we conduct‎ ‎some simulation studies and a real data analysis to show the‎ ‎performance of the proposed model‎.

Full-Text [PDF 344 kb]   (1325 Downloads)    
Type of Study: Original Paper | Subject: 62Jxx: Linear inference, regression
Received: 2016/11/1 | Accepted: 2018/03/1 | Published: 2018/08/7

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society